English Français Spanish  
         
UK delivery
rates from €8.90
         
100% secure
payment
         
Automatic
loyalty card
         
Pharmacists
at your service


                

Actifed contre le rhume, les états grippaux et les allergies

Découvrez tous les produits de santé pour la gamme ACTIFED de votre parapharmacie en ligne.

Actifed contre le rhume et l'état grippal

Actifed vous propose des solutions efficaces contre le rhume, les états grippaux et les allergies.


L'auto-médication peut vous aider à soigner votre rhume. N’hésitez pas à consulter notre guide conseil contre le rhume pour quelques conseils simples.

Pour toutes vos questions relatives au rhume, aux états grippaux ou aux allergies, notre équipe de pharmaciens est à votre disposition pour vous répondre. N’hésitez pas à nous contacter.

Achetez Actifed :

  1. Actifed Allergie Cetirizine 10 mg, Boite de 7 Comprimés parapharmacie en ligne

    Actifed Cetirizine Allergy 10 mg, Box of 7 Capsules

    Price: €3.80

    Actifed Allergie is indicated for adults and children from 6 years, for:
    - The treatment of the nasal and eye symptoms of the seasonal allergic rhinitis
    - The treatment of the chronic urticaria

    A medical opinion is recommended for the chronic urticaria.

    Warning: According to the French legislation, the maximum quantity by order for this no-prescritpion medicine, is 1 box of 7 capsules. The pharmacist of Moncoinsante.com will have to cancel your order in case of non-compliance. Learn More
    Warning: This is a medicine
  2. Nouvelle présentation: Actifed Rhume Jour & Nuit, 12 Comprimés Jour et 4 Comprimés Nuit

    Actifed Cold Day & Night, 12 Day Tablets and 4 Night Tablets

    Price: €4.90

    The Actifed Cold medicine is indicated for treatments of cold. It is suitable for adults and teenagers from 15 years old. Perfect against:
    · Blocked nose sensations
    · Clear nasal flow
    · Headaches and/or fever. Learn More
    Warning: This is a medicine
  3. Actifed Rhume Boite De 15 Comprimés | pharmacie en ligne

    Actifed Cold Relief Paracetamol 500mg / Pseudoephedrine 60mg / Triprolidine 2.5mg– Pack of 15 Tablets

    Price: €4.95

    Recommended for relieving cold in adults and adolescents over 15 years, in particular:
    – blocked nose,
    – clear nasal discharge, and
    – headaches and/or fever. Learn More
    Warning: This is a medicine
  4. Actifed Etats Grippaux Adulte Boite de 10 Sachets pharmacie en ligne

    Actifed Flu-like States - Adults Box of 10 Sachets

    Price: €5.50

    This medicine with vitamin C is indicated for adults and teenagers from 15 years old, for cold and flu-likes states treatments. Can be used against the rhinitis and the nasopharyngitises. Learn More
    Warning: This is a medicine
  5. Actifed LP Rhinite Allergique, Cetirizine 5mg / Pseudoephedrine 120mg, 10 comprimés

    Actifed LP Rhinite Allergique, Cetirizine 5mg / Pseudoephedrine 120mg, 10 comprimés

    Price: €4.00

    Out of stock

    Ce médicament contient deux principes actifs: la cétirizine (anti-histaminique de seconde génération) et la pseudoéphédrine (décongestionnant nasal). Il est indiqué chez l'adulte et de l'adolescent de plus de 15 ans:
    · dans les manifestations allergiques avec congestion nasale,
    · dans le traitement des symptômes des rhinites allergiques saisonnières (rhume des foins) ou non saisonnières (poils d'animaux, moisissures, acariens...) associées ou non à une conjonctivite allergique: congestion nasale, écoulement nasal clair, éternuements à répétition, prurit (démangeaisons) nasal et/ou oculaire. Learn More
    Warning: This is a medicine

5 Item(s)

per page

List  Grid 

Set Descending Direction
 

Please wait...


The item {{var product.name}} added to cart

Continue Shopping